Retrospective analysis of deaths due to drug-induced Stevens-Johnson syndrome ( SJS ) and toxic epidermal necrolysis ( TEN ) in inpatients admitted in the dermatology unit of a tertiary care hospital

@inproceedings{Bhounsule2015RetrospectiveAO,
  title={Retrospective analysis of deaths due to drug-induced Stevens-Johnson syndrome ( SJS ) and toxic epidermal necrolysis ( TEN ) in inpatients admitted in the dermatology unit of a tertiary care hospital},
  author={Sushama A. Bhounsule and Laveena V. Bandodkar and Lois James Samuel},
  year={2015}
}
Objective: Stevens –Johnson Syndrome and toxic epidermal necrolysis are two most severe forms of acute drug reactions that are associated with significant morbidity and mortality. An expeditious identification of the offending drug is necessary for the early withdrawal as well as prevention of recurrence of such life threatening illness. The objective of… CONTINUE READING